# SDR 04FDEA00641

- Difficulty date: March 12, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10
- Aircraft serial: 47807
- Aircraft time: 60,249 hours, 24,302 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC1457508
- Part serial: N566FX
- Condition: Corroded
- Location: Te Flaps
- Part time: 2,065 hours, 1,050 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP, SUPPORT FITTING HOUSING FOR NR 3 VANE TRACK SUPPORT FITTING HAS CORRODED FASTENERS ON SIDES.
